Interpolants d’Hermite C 2 obtenus par subdivision
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 1, p. 55-65
@article{M2AN_1999__33_1_55_0,
     author = {Merrien, Jean-Louis},
     title = {Interpolants d'Hermite $C^2$ obtenus par subdivision},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {1},
     year = {1999},
     pages = {55-65},
     zbl = {0920.65002},
     mrnumber = {1685743},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1999__33_1_55_0}
}
Merrien, Jean-Louis. Interpolants d’Hermite $C^2$ obtenus par subdivision. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 1, pp. 55-65. http://www.numdam.org/item/M2AN_1999__33_1_55_0/

[1] M.A. Berger and Y. Wang, Bounded Semigroups of Matrices Linear Alg. Appl. 166 (1992) 21-27. | MR 1152485 | Zbl 0818.15006

[2] W. Boehm, G. Farin and J. Kahmann, A survey of curve and surface methods in CAGD. Computer Aided Geometric Design 1 (1984) 1-60. | Zbl 0604.65005

[3] I. Daubechies and J. C. Lagarias, Set of Matrices All Infinite Products of Which Converge. Linear Alg. Appl. 161 (1992) 227-263. | MR 1142737 | Zbl 0746.15015

[4] G. Deslauriers and S. Dubuc, Interpolation dyadique In Fractals Dimensions non entieres et applications Éditions Masson, Paris (1987) 44-55. | Zbl 0645.42010

[5] S. Dubuc, Interpolation through an Iterative Scheme Math. Anal. Appl. 114 (1986) 185-204. | MR 829123 | Zbl 0615.65005

[6] N. Dyn, D. Levin and J. A. Gregory, A 4-point interpolatory subdivision scheme for curve design. Computer Aided Geometric Design 4 (1987) 257-268. | MR 937365 | Zbl 0638.65009

[7] N. Dyn, D. Levin, Analysis of Hermite-type subdivision schemes. Approximation Theory VIII.: Wavelets and Multilevel Approximation C. K. Chui and L. L. Schumaker Eds. World Scientific, Singapore (1995) 117-124. | MR 1471778 | Zbl 0927.65034

[8] G. Faber, Uber stetige Functionen Math. Ann. 66 (1909) 81-94. | JFM 39.0455.02

[9] J.-L. Merrien, A family of Hermite interpolants by bisection algorithm. Numerical Algorithms 2 (1992) 187-200. | MR 1165905 | Zbl 0754.65011

[10] C. A. Micchelli, Mathematical Aspects of Geometric Modeling. SIAM, Philadelphia (1995). | MR 1308048 | Zbl 0864.65008